# SDR QXEA200800068

- Difficulty date: January 14, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - SUPPORT ANGLE AT APPROX STA X600.00 AT DOOR THRESHOLD AREA HAS CORROSION ON NUTPLATES AND MOUNTING SURFACE.  MAINTENANCE REMOVED SUPPORT ANGLE AND INSTALLED NEW SUPPORT ANGLE.
